Previous |  Up |  Next


Title: Compact Boolean algebras (English)
Author: Głowczyński, Wiesław
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 46
Issue: 2
Year: 2005
Pages: 21-26
Summary lang: English
Category: math
MSC: 06E05
idMR: MR2194040
Date available: 2012-10-06T02:25:56Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_046-2005-2_4.pdf 405.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo